Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I mistakenly took arv more than dosage
Sep 20, 2012

Doc, a question please. I'm currently on lami/zido + efav. Tonight, I mistakenly took lami/zido at 745pm and 1045pm (supposed to be efav). What should I do? Can I still take lami/zido at 745am tomorrow?

Another question, regarding adherence to arv. Do I really have to take my arvs on the exact minute, or does a gap of 10mins-20mins is still acceptable? I usually take lami/zido within the range of 740-800 and efav between 1040-11pm.

Thank you.

Response from Dr. Young

Hello and thanks for posting.

To be sure, you should be taking your AZT/3TC (zidovudine/lamivudine) twice daily and the efavirenz once daily. You did apparently double dose the AZT/3TC, but so long as you're feeling ok in the morning, I'd just go ahead and take the scheduled dose at 0745.

You don't need to be so rigid about the timing of your doses, indeed, as long as you're within a few hours of the target time, you'd be ok.

Be well, BY



Previous
Two desease at one time
Next
HIV medicine in India

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement